Sufficient fuzzy information systems



Downloads per month over past year

Menéndez Calleja, María Luisa and Pardo Llorente, Julio Ángel and Pardo Llorente, Leandro (1989) Sufficient fuzzy information systems. Fuzzy Sets and Systems, 32 (1). pp. 81-89. ISSN 0165-0114

Official URL:


In this paper we suggest and study a new selection criterion in order to compare probabilistic information systems when the available information from them
is vague, in the sense that it might be considered as fuzzy information (Tanaka, Okuda and Asai). This criterion is based on the concept of sufficient probabilistic information
system established by Blackwell.

Item Type:Article
Uncontrolled Keywords:probabilistic information systems; fuzzy information
Subjects:Sciences > Mathematics > Logic, Symbolic and mathematical
ID Code:17965
Deposited On:25 Jan 2013 10:06
Last Modified:25 Jan 2013 10:06

Origin of downloads

Repository Staff Only: item control page